# SDR AALA201905289008

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 6199
- Condition: Cracked
- Location: Lavatory
- Part time: 25,834 hours, 18,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FWD LAV SMOKE DETETOR IS CRACKED. FWD LAV SMOKE DETECTOR REPLACED IAW AMM TASK 26-14-01-000-801-A & 26-14-01-400-801-A, SEALANT APPLIED IAW SUBTASK 010-003-A OF ABOVE TASK, OPS CHECK GOOD.
